×

On the largest and smallest generalized entropy solutions of the Cauchy problem for a first-order quasilinear equation. (English. Russian original) Zbl 1058.35154

Sb. Math. 193, No. 5, 727-743 (2002); translation from Mat. Sb. 193, No. 5, 95-112 (2002).

MSC:

35L60 First-order nonlinear hyperbolic equations
35D05 Existence of generalized solutions of PDE (MSC2000)
35F25 Initial value problems for nonlinear first-order PDEs
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35L45 Initial value problems for first-order hyperbolic systems
PDF BibTeX XML Cite
Full Text: DOI